Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Finite Non-Homogeneous Chains

David Blackwell
Annals of Mathematics
Second Series, Vol. 46, No. 4 (Oct., 1945), pp. 594-599
Published by: Annals of Mathematics
DOI: 10.2307/1969199
Stable URL: http://www.jstor.org/stable/1969199
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite Non-Homogeneous Chains
Preview not available

Page Thumbnails

  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599